Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1984, Issue 351

Issues

Notes p-adiques sur les courbes elliptiques.

N. Stephens / C. Goldstein / D. Bernardi
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1984.351.129

About the article

Published Online: 2009-12-09

Published in Print: 1984-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1984, Issue 351, Pages 129–170, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1984.351.129.

Export Citation

Walter de Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in